Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|jellyfish - Thu Jul 01, 2010 2:34 pm||
On my shoulders I have numerous spots that become more visible after intensive sunbathing, stress etc. They don't scale or hurt. What are they and how do I get rid of them? Here's a photo: http://img692.imageshack.us/img692/390/dsc00588h.jpg
I can't really tell how long I've had them.
|Dr.M.jagesh kamath - Thu Jul 15, 2010 5:39 am||
Hello,The spots that are visible are more likeTinea Versicolor which is caused by an yeast infection.These can be offwhite or brawn coloured and do not cause any symptoms.
Typical site of infection are upper chest and back.In fair skinned persons it is pigmented.Versicolor refers to different colours and shades.
Demonstration of the hyphae by microscopy after taping the area and stipping, using adhesive tape.
Treatment with antifungal creme would suffice, if the diagnosis is made clinically or with microscopy.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.